RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kaptsov, Oleg Viktorovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17
Presentations: 2

Number of views:
This page:1120
Abstract pages:3962
Full texts:1340
References:353
E-mail: ,

http://www.mathnet.ru/eng/person8637
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/188385

Publications in Math-Net.Ru
2019
1. Oleg V. Kaptsov, “Symmetries of differential ideals and differential equations”, J. Sib. Fed. Univ. Math. Phys., 12:2 (2019),  185–190  mathnet  isi
2018
2. Oleg V. Kaptsov, “Intermediate systems and higher-order differential constraints”, J. Sib. Fed. Univ. Math. Phys., 11:5 (2018),  550–560  mathnet  isi
2016
3. O. V. Kaptsov, “Algebraic and geometric structures of analytic partial differential equations”, TMF, 189:2 (2016),  219–238  mathnet  mathscinet  elib; Theoret. and Math. Phys., 189:2 (2016), 1592–1608  isi  scopus
2015
4. O. V. Kaptsov, A. V. Fomina, G. G. Chernykh, A. V. Schmidt, “Self-similar decay of the momentumless turbulent wake in a passive stratified medium”, Matem. Mod., 27:1 (2015),  84–98  mathnet  elib
5. O. V. Kaptsov, “Local algebraic analysis of differential systems”, TMF, 183:3 (2015),  342–358  mathnet  mathscinet  elib; Theoret. and Math. Phys., 183:3 (2015), 740–755  isi  scopus
2012
6. Oleg V. Kaptsov, Alexey V. Schmidt, “Application of the $B$-determining equations method to one problem of free turbulence”, SIGMA, 8 (2012), 073, 10 pp.  mathnet  mathscinet  isi  scopus
2009
7. I. A. Efremov, O. V. Kaptsov, G. G. Chernykh, “Self-similar solutions for two problems of free turbulence”, Matem. Mod., 21:12 (2009),  137–144  mathnet  mathscinet
2006
8. O. V. Kaptsov, “Invariant tensors and partial differential equations”, Sibirsk. Mat. Zh., 47:2 (2006),  316–328  mathnet  mathscinet  zmath; Siberian Math. J., 47:2 (2006), 258–268  isi  scopus
2004
9. O. V. Kaptsov, “Invariants of characteristics of some systems of partial differential equations”, Sibirsk. Mat. Zh., 45:3 (2004),  577–591  mathnet  mathscinet  zmath; Siberian Math. J., 45:3 (2004), 475–487  isi
2002
10. O. V. Kaptsov, “Involutive distributions, invariant manifolds, and defining equations”, Sibirsk. Mat. Zh., 43:3 (2002),  539–551  mathnet  mathscinet  zmath; Siberian Math. J., 43:3 (2002), 428–438  isi
1999
11. O. V. Kaptsov, Yu. V. Shan'ko, “Multiparametric solutions of the Tzitzeica equation”, Differ. Uravn., 35:12 (1999),  1660–1668  mathnet  mathscinet; Differ. Equ., 35:12 (1999), 1683–1692
1998
12. O. V. Kaptsov, “Linear determining equations for differential constraints”, Mat. Sb., 189:12 (1998),  103–118  mathnet  mathscinet  zmath; Sb. Math., 189:12 (1998), 1839–1854  isi  scopus
1995
13. O. V. Kaptsov, “Construction of exact solutions for systems of diffusion equations”, Matem. Mod., 7:3 (1995),  107–115  mathnet  mathscinet  zmath
1994
14. Yu. V. Shan'ko, O. V. Kaptsov, “Optimal systems of subalgebras and invariant solutions of rank two for three-dimensional Euler equations”, Differ. Uravn., 30:10 (1994),  1814–1819  mathnet  mathscinet; Differ. Equ., 30:10 (1994), 16780–1683
1992
15. O. V. Kaptsov, “Nonlinear diffusion equations and invariant manifolds”, Matem. Mod., 4:8 (1992),  31–46  mathnet  mathscinet  zmath
1982
16. O. V. Kaptsov, “Extension of the symmetry of evolution equations”, Dokl. Akad. Nauk SSSR, 262:5 (1982),  1056–1059  mathnet  mathscinet  zmath
17. O. V. Kaptsov, “Classification of evolution equations by conservation laws”, Funktsional. Anal. i Prilozhen., 16:1 (1982),  72–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:1 (1982), 59–61  isi

Presentations in Math-Net.Ru
1. From analytic iteration to turbulence models
O. Kaptsov
Dynamics in Siberia - 2018
February 27, 2018 15:00
2. Non-invariant solutions of the three-dimensional semi-empirical model of the far turbulent wake
O. V. Kaptsov, A. V. Schmidt
International Workshop «Geometric Structures in Integrable Systems»
October 30, 2012 11:10

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020